Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Burning in the stomach, weight loss, acid reflux. Burning while urination and bowel movements. Chances of cancer?

For 3,4 months I am haiving burning stomach with reflux sometimes continuous loss of weight and now having burning in Penis while urinating and some burning in passing stool and even while passing gas mainly after 2 hrs after having meals. Most important is that all tests for loss of weight suspecting cancer somewhere have been ruled out by colonoscopy , Endoscopy , PSA test , Thyroid tests .. Too much acid and not neutralised by adequate antacids even .. You may have further queries !!!!!! Thereafter I would answer them Thanks a lot ...
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hi bhaskar ! Thanks for asking ! It could be urinary tract infection. Need urine culture test. About gastric reflex if it is too high. please consult with surgeon for some procedure. Take care.
Answered: Wed, 30 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor